# SDR SWIA202055798

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY AT FS 349.0 FRAME FLANGE HAS AREAS OF CORROSIONI IN BETWEEN STR 25L TO STR26R    (C-CHECK) RO 2/1/2021   INSTALLED NEW FRAME IN AVIONICS BAY AT FS 349.0  BETWEEN STR 25L TO STR26R  REF CRJ-900-SRM 51-42-21-001-001-A01, CRJ-900-SRM 51-42-06-001-001-A01, DWG 690-31350 REV M, AND DWG SH670-31810 REV AE. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
